# SDR ASAA0956698

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 7,927 hours, 2,370 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER BUTTON INDICATOR EXTENDED DURING CHECK.  REMOVED LUBE FILTER ELEMENT FOUND NO EVIDENCE OF CONTAMINATION FOUND.  INSTALLED NEW FILTER ELEMENT AND REPLACED LUBE FILTER HOUSING ASSY DUE TO DAMAGE ON THE LUBE FILTER HOUSING.  SECURED AND LEAK CHECK REF MM 49 91 12 & MM 49 91 13.  SEAMC NOTIFIED.  NO LEAKS, OPS CHECK GOOD.
